# SDR NSVA200600155

- Difficulty date: September 28, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 30,605 hours, 35,548 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR LIGHT WILL NOT ILLUMINATE.  AFTER FIRST GEAR RETRACTION, GEAR IN TRANSIT LIGHT STAYED ON AND HYD PUMP KEPT RUNNING.  AFTER SELECTING GEAR DOWN, TRANSIT LIGHT EXTINGUISHED BUT THERE WAS STILL NO LEFT MAIN INDICATION.  FOUND LOOSE GROUND WIRE FROM TERMINAL RECRIMPED WITH TERMINAL IAW WMM 20-20-10.  DO THE OPERATIONAL TEST IAW SAAB MM 32-30-00-05.  RESULT SATISFACTORY.
